# SDR REXA95056

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 658
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR EXTENSION WASN'T ACCOMPLISHED ON FIRST TRY (NOSE GEAR RED).  READMITTED AND GOT THREE GREENS.  INSPECTED AIRCRAFT FOR FERRY FLIGHT.  INCORPORATED SB 32-JA891142, PT 1.  REMOVAL AND REPLACEMENT OF NOSE LANDING GEAR DOWN LOCK MICROSWITCH.  PERFORMED GEAR SWINGS AND SYSTEM GROUND CHECKS GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
